# SDR SIMA200531511

- Difficulty date: November 2, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER AT FRAME 22 ON RIGHT HAT BEAM CORRODED.  INSTALLED NEW DOUBLER IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
